# SDR SWAA072829

- Difficulty date: June 4, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 30,267 hours, 17,337 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D40042P
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND L1 DOOR EMERGENCY EXIT LIGHT INOP.  FOUND LOOSE CONNECTOR, SECURED CONNECTOR PER MM.
